# SDR SOKF20180326003

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N480TA
- Make and model: Airbus A319-132
- Aircraft serial: 3057
- Aircraft time: 41,176 hours, 15,500 cycles
- Engine: Iae V2524A5
- Engine time: 36,684 hours, 14,100 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Condition: Damaged
- Location: Nr 2 Engine Vsv
- Part time: 3,761 hours, 1,566 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE TAKE OFF WAS REJECTED DUE TO ECAM WARNING MESSAGE NR 2 ENGINE COMPRESSOR VANE.  PERFORMED TSM 75-30-00-810-853-A,  REMOVED AND REPLACED THE VSV ACTUATOR IAW AMM 75-32-41. PERFORMED IDLE LEAK CHECK AMM 71-06-00-710-012-A IDLE LEAK CHECK OK NORMAL.  HIGH POWER ASSURANCE TEST WAS PERFORMED IAW AMM 71-00-00-710-013-A, TESTED OK NORMAL. THE AIRCRAFT RETURN TO NORMAL OPERATION.
